# SDR AALA201801199038

- Difficulty date: January 18, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 15,015 hours, 5,739 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED EYES BURNING, COUGHING, AND NAUSEA DUE TO A CABIN ODOR.  AIRCRAFT WAS GROUNDED.   ACCOMPLISHED J/C'S 26L00021001,2,3 AND 4. FOR ALL WORK AND PARTS CHANGED PERFORMED REF MIC # 0071147 AND ME-0192, 3181989 AND 3182107. CHANGED OUT APU FUEL CONTROL.
